MathSciNet Relay Station
MathSciNet bibliographic data
MR740174 47B37 (32A35)
Cima, Joseph A.; Stanton, Charles S.; Wogen, Warren R. On boundedness of composition operators on $H\sp{2}(B\sb{2})$. Proc. Amer. Math. Soc. 91 (1984), no. 2, 217–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement